Ask Doctor: Weird bump in stomach


ajabaltamirano Patient 13 days

hi, greeting from me, 1st let me introduce myself, I’m a male and 28years old.

So , this is my unusual condition which I realize that in between liver and stomach, there is some kind of swolen just right under the skin middle of my ribs. and my stomach skin is getting stretch.

At some time I am resting myself, I can see bump shape appear on my stomach skin , when I touch or give some push to the bump, it will move and dissapear.

I can feel hurt when I touch , or sneeze , or inhale , anything that put preassure especially when I do toilet private business…

do u have any idea what am I handling now? is it harmfull? any advice as precaution I can take at this moment?

Answered by doctor
Dr Nur Syuhada binti Zulkifli Doctor 13 days
General Practitioner

Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.

First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. From your complaints, we believe that your condition may have multifactorial causes such as:

  • Abdominal hernia
  • lipoma
  • fibroadenoma
  • divarication of abdominus muscle

In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.

Last Updated: Mon Nov 25 2019 12:13:04 GMT+0800 (+08)
4.89


Ask a doctor online
Stuck in meetings all day long?
Speak to an online doctor now!
Consult a Doctor Online
Ask Doctor For Free RM12 OFF | Medicines & Supplements